# SDR SIMA200208710

- Difficulty date: March 18, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  CENTER BEAM GUSSET IS CORRODED AT FRAMES SO AND 22.  BLENDED AND TREATED FOR CORROSION, ACCEPTED AS IS IAW GST-0725/02.  (M)
